# SDR W1B2002F00000

- Difficulty date: February 7, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N78PR
- Make and model: Lear 31A
- Aircraft serial: 090
- Engine: Garrtt TFE731*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2327100029
- Part serial: K10004
- Condition: Failed
- Location: Mlg
- Part time: 5,326 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR SELECTED UP, HYDRAULIC PRESSURE LOW.  BY PASSING FLUID IN LEFT MAIN GEAR ACTUATOR.  THIS IS 3RD ACTUATOR IN 1 YEARS TIME.
